Reactions 1680, p212 - 2 Dec 2017 Erythematous skin rash on both legs: case report A 66-year-old woman developed erythematous skin rash on both legs during treatment with loxoprofen [loxoprofen sodium hydrate] and paracetamol [acetaminophen]. The woman had chronic anterior chest pain. The pain worsened gradually. A chest radio-graph showed a small amount of pleural effusion and proximal clavicular osteitis. Consequently, she received treatment with paracetamol and loxoprofen [routes and dosages not stated]. Subsequently, she developed skin rash on both legs [time to reaction onset not stated]. The rash was erythematous. The woman’s therapy with loxoprofen and paracetamol was withdrawn. The skin rash subsided gradually. The rash was suspected to be drug induced. Drug lymphocyte stimulation test was positive for loxoprofen and paracetamol. Later, she was also diagnosed with synovitis-acne-pustulosis- hyperostosis-osteitis (SAPHO) syndrome with marked sternal osteitis and bilateral pleural effusions. Author comment: "Her rash was erythematous and had been suspected to be drug-induced". Hasegawa S, et al. Synovitis-acne-pustulosis-hyperostosis-osteitis (SAPHO) syndrome with significant bilateral pleural effusions. Internal Medicine 56: 2779-2783, No. 20, 15 Oct 2017. Available from: URL: https://doi.org/10.2169/ internalmedicine.8250-16 - Japan 803285340 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud